# SDR DALA2022010400056

- Difficulty date: January 1, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 84,426 hours, 15,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1814 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS: 3L. CORRECTIVE ACTION: SECURED LENS - SIGN OPS NML. (2071965)
